# SDR COMA0760489

- Difficulty date: July 16, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 27,846 hours, 24,453 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 621.00
- Part time: 27,846 hours, 24,453 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD CRACKED AROUND LINTEL FITTING.  PERFORMED PERMANENT REPAIR TO AFT PRESSURE BULKHEAD IAW REO 601R-53-11-563.
